Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 4, NWS Quad Cities, IA

February 17, 2011Clark County, Missouri

NWS Quad Cities, IA issued this river flood warning at Feb 17, 2011, 10:56 AM CST for Clark County, Missouri. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2011, 10:56 AM CST (16:56 UTC)
Expired
Feb 17, 2011, 8:45 PM CST
In force
10 hr
Issued by
NWS Quad Cities, IA
Flood severity
Minor

County Clark County, MO

The radar

The Quad Cities radar (KDVN), 165 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fox River (IA/MO) at Wayland (WYLM7). The gauge peaked at 16.00 ft at Feb 17, 2011, 4:00 PM CST.

actionminormoderate101502/1702/1802/19
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05495000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

741 
WGUS43 KDVN 171656
FLWDVN
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1056 AM CST THU FEB 17 2011

.SNOW MELTING TODAY AND OVER THE PAST FEW DAYS IS RESULTING IN MINOR 
FLOODING.

RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS 
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE 
FORECAST ISSUANCE TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

MOC045-180456-
/O.NEW.KDVN.FL.W.0004.110217T1656Z-110220T0600Z/
/WYLM7.1.ER.110217T1606Z.110218T0600Z.110218T1800Z.NO/
1056 AM CST THU FEB 17 2011

...FLOOD WARNING IN EFFECT UNTIL FRIDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL FRIDAY.
* AT 10:30 AM THURSDAY THE STAGE WAS 15.2 FEET...AND RISING. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 16.0 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE
  FRIDAY.
* IMPACT...AT 15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH
  BANK.

$$

NICHOLS
1 follow-up statement
037 
WGUS83 KDVN 180245
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
845 PM CST THU FEB 17 2011

.RUNOFF FROM THE RECENT SNOW MELT WAS CAUSING SOME MINOR
FLOODING ON AREA RIVERS.  

RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS 
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE 
FORECAST ISSUANCE TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC095-103-181445-
/O.CON.KDVN.FL.W.0002.000000T0000Z-110225T1200Z/
/MROI4.1.ER.110218T0645Z.110219T1200Z.110224T0000Z.NO/
845 PM CST THU FEB 17 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT MARENGO.
* UNTIL WEDNESDAY EVENING.
* AT  8:00 PM THURSDAY THE STAGE WAS 13.1 FEET...AND RISING. 
* FLOOD STAGE IS  14 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* RECENT ACTIVITY...ERRATIC GAGE READINGS DUE TO ICE IN THE
  RIVER WILL BE POSSIBLE THE NEXT SEVERAL DAYS.
* FORECAST...RISE ABOVE FLOOD STAGE FRIDAY MORNING...AND CONTINUE 
  RISING TO 15.2 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE 
  WEDNESDAY EVENING.
* IMPACT...AT  14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND 
  ALONG THE RIVER.

$$

IAC103-183-181444-
/O.EXT.KDVN.FL.W.0003.000000T0000Z-110221T1245Z/
/KALI4.2.ER.110217T1138Z.110217T2300Z.110220T0045Z.NO/
845 PM CST THU FEB 17 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL SATURDAY EVENING.
* AT  8:00 PM THURSDAY THE STAGE WAS ESTIMATED AT 15.4 FEET...AND RISING. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* RECENT ACTIVITY...ERRATIC GAGE READINGS CAUSED BY ICE WILL BE POSSIBLE
  THE NEXT SEVERAL DAYS.
* FORECAST...FALL BELOW FLOOD STAGE SATURDAY EVENING.

$$

IAC111-177-181444-
/O.CON.KDVN.FL.W.0001.000000T0000Z-110224T1800Z/
/KEQI4.2.ER.110216T2330Z.110218T0130Z.110223T0600Z.NO/
845 PM CST THU FEB 17 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT KEOSAUQUA.
* UNTIL WEDNESDAY MORNING.
* AT  8:15 PM THURSDAY THE STAGE WAS 23.5 FEET...AND FALLING. 
* FLOOD STAGE IS  22 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* RECENT ACTIVITY...ERRATIC GAGE READINGS CAUSED BY ICE WILL BE POSSIBLE
  THE NEXT SEVERAL DAYS.
* FORECAST...FALL TO FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT  22 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL AREAS.

$$

MOC045-180315-
/O.CAN.KDVN.FL.W.0004.000000T0000Z-110220T0600Z/
/WYLM7.1.ER.110217T1606Z.110217T2215Z.110217T2233Z.NO/
845 PM CST THU FEB 17 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE FOX RIVER AT WAYLAND.
* AT  7:30 PM THURSDAY THE STAGE WAS 14.1 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* FELL BELOW FLOOD STAGE AT  4:33 PM THURSDAY.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* RECENT ACTIVITY...ERRATIC GAGE READINGS CAUSED BY ICE WILL BE POSSIBLE
  THE NEXT SEVERAL DAYS.
* FORECAST...FALL TO 10.5 FEET SATURDAY MORNING.
$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Feb 17, 3:40 AM CST, 7 hours 16 minutes earlier.

Area forecast discussion, Feb 17, 3:40 AM CST, 7 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
340 AM CST THU FEB 17 2011

.SYNOPSIS...
DENSE FOG HAS LIFTED EXCEPT ALONG HWY 20 CORRIDOR... BUT WEBCAMS
AT IIB AND DBQ SHOW SOME IMPROVEMENT DESPITE OBS STILL AT 1/4 MI.
FOG JUST NORTH OF SFC WARM FRONT THAT WILL CONTINUE LIFTING
THROUGH NEXT COUPLE OF HRS. IN IT/S WAKE...WARM MOIST AIR HAS
BEEN DRAWN RAPIDLY NORTHWARD AND AS OF 08Z SEEING MANY SITES
WITH TEMPS IN RANGE OF 50-54 DEGS ALONG/S OF I-80 POST FRONTAL.
SATL SHOWS EXTENSIVE STRATUS MUCH OF REGION IN RICH LOW LEVEL
MOISTURE FEED. RADARS PRETTY QUIET AND CONFIRM MODELS...
ESPECIALLY NAM/GFS WAY OVERDONE WITH EXTENT OF LIGHT QPF EARLY THIS
AM. OBSERVED UA SOUNDINGS SHOW MOISTURE SHALLOW AND NEARLY ALL
BELOW 925 MB... WITH LOTS OF DRY AIR ALOFT ... A CLASSIC DRIZZLE
SOUNDING. WATER VAPOR SHOWS SHORTWAVE TROUGH DIGGING OUT WEST.
NICE MOISTURE CONNECTION FROM PACIFIC EXTENDS INTO THE MIDWEST IN
SOUTHWEST FLOW AHEAD OF TROUGH. MOST OF THIS MOISTURE IS AIMED
ACROSS NORTHERN CWA AND JUST NORTH/WEST... THUS WHERE BULK OF THE
VERY LIGHT PCPN REPORTS HAVE BEEN OBSERVED.   ..05..

&&

.SHORT TERM...TODAY AND TONIGHT...
WHILE TODAY MAY NOT WIN ANY STYLE POINTS FOR THE PRETTIEST LOOKING
DAY... IT/S SURE LOOKING LIKELY TO BE ONE FOR THE RECORD BOOKS
IN TERMS OF TEMPS IN SOME AREAS. DEVELOPING WARM FRONT...LIGHT SFC
WINDS AND FOG HELD TEMPS IN CHECK NORTH YSTDY. NO WORRIES TDY
THOUGH DESPITE WIDESPREAD LOW CLOUDS MOST AREAS AT LEAST INTO
AFTN... AND POSSIBLY SOME DRIZZLE MAINLY NORTH. WITH WARM FRONT
PASSING NORTH AND GUSTY SOUTH WINDS WITH MOISTURE ADVECTION ALL
AREAS WELL INTO THE 50S AND 60S ON TEMPS. WARMEST READINGS LIKELY
TO BE IN OUR WEST AND SOUTHWEST SECTIONS WHERE INDICATIONS OF MORE
BREAKS IN CLOUDS BY MID-LATE PM WITH VEERING LOW LEVEL WINDS
DRAWING IN SOME DRIER AIR 1000-850 MB. THUS MORE SOLAR INSOLATION
POSSIBLE THERE AND WITH COMPRESSIONAL HEATING WITH FRONT JUST
WEST... SUPPORT FOR MID TO UPPER 60S ALONG AND WEST OF KCID-KBRL
AXIS. ELSEWHERE... ANTICIPATE TEMPS MAINLY U50S TO L60S. ALL IN ALL
MOST SITES NEAR RECORD/RECORD WARMTH.

TNGT... COLD FRONT SWEEPS THROUGH IN THE EVENING BRINGING END TO
UNSEASONABLE WARMTH. PCPN CHCS MINIMAL GIVEN WEAK FORCING/CONVERGENCE
AND SHALLOW MOISTURE. MAY SEE CLEARING JUST BEHIND FRONT FOR SOME
TIME. OVRNGT THEN... SOME LOW CLOUDS MAY TRY AND BRUSH NORTH
SECTIONS WHERE BEST COLD ADVECTION/CYCLONIC FLOW PROGGED IN WAKE
OF SFC LOW PASSING THROUGH NORTHERN MN. ADDITIONAL MID LEVEL CLOUDS
ARE SUGGESTED SOUTH 1/2-2/3 WITH SOME WEAK UPPER LEVEL ENERGY.
HAVE GONE NEAR TO JUST BELOW COLD SIDE OF GUIDANCE ON LOWS CLOSE TO
HI-RES ECMWF WHICH IS VERIFYING BEST ON TEMPS/DEWPTS ACROSS THE
PLAINS.    ..05..

.LONG TERM...FRIDAY THROUGH NEXT WEDNESDAY...
OVERVIEW...GREAT FRUSTRATION SETTING IN AS THE 00Z ECM HAS NOW
TRENDED BACK TO THE NORTH AND WARMER...BASICALLY BACK TO WHAT IT
SHOWED A COUPLE OF DAYS AGO. EXPECT OTHER MODELS TO FOLLOW SUIT. I
WILL REALLY THROW MY ARMS UP IF LATER MODELS SHOW A SOUTHWARD TREND
AGAIN. ANYWAY...NOW LOOKING FOR MAINLY A RAIN EVENT SATURDAY NIGHT
AND SUNDAY THEN TRANSITIONING TO SNOW FROM NORTH TO SOUTH ON SUNDAY
NIGHT BEFORE ENDING ON MONDAY. HAVE TO TAKE INTO ACCOUNT THE ARCTIC
OSCILLATION GOING POSITIVE...THE REST OF THE SNOW WILL HAVE MELTED
TODAY AND SOMEWHAT STRONGER SUN WILL ENABLE THE COLD AIRMASS TO
BECOME MODIFIED. STABLE 4 WAVE HEMISPHERIC PATTERN TO REMAIN FOR THE
REST OF THIS MONTH...WITH A MEAN TROUGH IN THE WEST. SO LOOK FOR THE
ACTIVE PATTERN TO CONTINUE WITH A STRONG BAROCLINIC ZONE RIGHT
ACROSS THE DVN CWA WITH POTENTIAL FOR SEVERAL RAIN AND/OR SNOW
EVENTS THE REMAINDER OF THIS MONTH.

FRIDAY...STRONG CYCLONE TRACKING TO JAMES BAY WITH GUSTY WINDS BUT
SKIES BECOMING SUNNY. WILL HAVE GUSTS TO NEAR 30 MPH MOST OF THE DAY
BUT QUICKLY DIMINISHING TOWARDS EVENING...AS HIGH PRESSURE RIDGE
BUILDS IN FROM THE WEST. WITH THE SOMEWHAT STRONGER MID FEB SUN MAX
TEMPS SHOULD PUSH INTO THE MID 40S NORTH TO LOWER 50S SOUTH.

SATURDAY...CLOUDS WILL INCREASE AS NEXT SYSTEM PUSHES TOWARDS THE
PLAINS AND WARM FRONT LIFTS INTO THE REGION. SOUTHERLY WINDS WILL
TRANSPORT WARMER AND MORE MOIST AIR INTO THE CWA AND RAIN SHOULD
DEVELOP TOWARDS EVENING IN OUR SOUTHERN CWA.

SATURDAY NIGHT AND SUNDAY...WITH THE 00Z ECM TRENDING NORTHWARD AND
A WARMER SOLUTION THIS SHOULD BE A RAIN EVENT. FRONTAL BOUNDARY
STALLS ACROSS THE REGION WITH PRECIPITABLE WATERS INCREASING TO AN
INCH. WILL HAVE LIKELY POPS NORTH AND MODERATE POPS SOUTH...
ESPECIALLY ON SUNDAY.  WILL NEED TO MONITOR FOR ANY HEAVIER RAINFALL
THAT COULD AGGRAVATE ANY FLOODING FROM THIS WEEKS SNOW MELT OR CAUSE
SIGNIFICANT RISES. POPS WILL PROBABLY NEED TO BE RAISED EVEN FURTHER.

SUNDAY NIGHT AND MONDAY...SURFACE LOW TRACKS ALONG THE BOUNDARY FROM
SOUTHERN IA INTO OH. CANADIAN HIGH BUILDS INTO THE NORTHERN PLAINS
USHERING COLDER AIR INTO THE MIDWEST. THIS IS WHERE WE TRANSITION
FROM RAIN TO SNOW FROM NORTH TO SOUTH SUNDAY NIGHT...BUT QPF ALSO
DECREASES. THEN ON MONDAY ANY LINGERING PRECIPITATION WILL BE IN THE
FORM OF LIGHT SNOW AND END SOMETIME DURING THE DAY. ACCUMULATIONS
MAY BE SEVERAL INCHES IN THE NORTH BUT DOES NOT LOOK TO BE AS OMINOUS
AS EARLIER THOUGHT. THIS IS BECAUSE THE BULK OF THE HEAVIER QPF WILL
FALL AS RAIN INSTEAD OF SNOW. MAX TEMPS ON MONDAY ONLY IN THE MID
20S NORTH TO MID 30S SOUTH. WILL HAVE LIKELY POPS SUNDAY NIGHT AND
CHANCE POPS ON MONDAY.

LATER NEXT WEEK...THE USUAL DISCREPANCY IN MODELS WITH THE NEXT
STORM SYSTEM TO IMPACT THE MIDWEST. THE GFS ALREADY RETURNS RAIN TO
THE DVN CWA ON WEDNESDAY WHEREAS THE ECM WAITS UNTIL THE END OF THE
WORK WEEK. EITHER WAY THE MODEL SOLUTIONS TAKE THE CYCLONE WEST AND
NORTH OF THE CWA WITH THE PRECIPITATION ALL RAIN. TEMPERATURES TO
MODERATE AHEAD OF THIS SYSTEM BUT HOW WARM REMAINS TO BE SEEN.
..HAASE..

&&

.AVIATION...
SFC WARM FRONT PASSING THROUGH REGION. DENSE FOG STILL AT KDBQ BUT
EXPECTED TO LIFT SOON AS FRONT PASSES AND GUSTY SOUTH WINDS 15-22 KTS
DEVELOP... WITH SOME LINGERING LIGHT FOG WITH MVFR VSBYS POSSIBLE
THROUGH 12Z. LLWS STILL LIKELY ESPECIALLY KDBQ TIL WARM FRONT PASSAGE.
OTHERWISE... STRATUS WILL BE FOUND MUCH OF THE DAY WITH CIGS LIFTING
INTO MVFR. BY MID TO LATE PM LIFTING OF THE CIGS TO VFR POSSIBLE
ESPECIALLY KCID AND KBRL AS 1000-850 MB WINDS VEER TO SOUTHWEST
AHEAD OF APPROACHING COLD FRONT DRAWING IN SOME DRIER AIR. NAM/GFS
MODELS GUIDANCE AND RH PROGS WOULD SUPPORT CONTINUED IFR/LIFR
CONDITIONS MOST OF NIGHT BUT NOT ACCEPTING AS ESPECIALLY GFS
VERIFYING WAY TOO MOIST ON LOW LEVEL MOISTURE IN THE PLAINS AT
06Z. HI-RES ECMWF VERIFYING BEEST AND SHOWS DRY AIR OVERSPREADING
TERMINALS TNGT WITH VFR CONDITIONS FOR MOST PART WITH WINDS
SHIFTING TO NORTHWEST AT 10-15 KTS WITH SOME GUSTS 20-22 KTS
THROUGH 06Z BEFORE DIMINISHING WITH WEAKENING MSLP GRADIENT. ECMWF
DOES SUGGEST SOME LOW CLOUDS COULD POSSIBLY BRUSH KDBQ WITH
MVFR/IFR CIGS FOR PERIOD OVRNGT IN REGION OF BEST COLD
ADVECTION/CYCLONIC FLOW IN WAKE OF SFC LOW PASSING THROUGH MN.
OTHER AREA IS MID CLOUDINESS ESPECIALLY SOUTHERN SITES WITH WEAK
UPPER LEVEL ENERGY.

&&

.CLIMATE...
HERE ARE THE RECORD MAXIMUM TEMPERATURES FOR TODAY FEB 17...

BURLINGTON...... 61 SET IN 1994 AND PREVIOUS YEARS
CEDAR RAPIDS.... 66 SET IN 1981
DUBUQUE......... 61 SET IN 1981
MOLINE.......... 62 SET IN 1981

..HAASE..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

05/HAASE
Hazardous weather outlook, Feb 17, 4:36 AM CST, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
436 AM CST THU FEB 17 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-181045-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
436 AM CST THU FEB 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STORM SYSTEM WILL BRING LIGHT TO MODERATE RAIN TO THE OUTLOOK
AREA SATURDAY NIGHT AND SUNDAY. ANY HEAVIER RAINFALL MAY AGGRAVATE
EXISTING FLOODING OR CAUSE OTHER TRIBUTARY RIVERS TO RISE...
ESPECIALLY WHEN ADDING TO THE RUNOFF FROM THIS WEEKS SNOW MELT.
THERE WILL ALSO BE THE POTENTIAL FOR BREAK UP ICE JAMS.

COLDER AIR WILL ARRIVE SUNDAY NIGHT CHANGING THE RAIN TO SNOW FROM
NORTH TO SOUTH. LINGERING LIGHT SNOW SHOULD GRADUALLY END ON MONDAY.
THERE MAY BE SEVERAL INCHES OF ACCUMULATING SNOW ALONG AND NORTH
OF INTERSTATE 80...BUT AMOUNTS AND EXACT LOCATIONS OF THE HEAVIER
SNOWFALL ARE SUBJECT TO CHANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

HAASE

In the hours before

Special weather statement, Feb 17, 6:14 AM CST, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
614 AM CST THU FEB 17 2011

IAZ040>042-171415-
BUCHANAN-DELAWARE-DUBUQUE-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE
614 AM CST THU FEB 17 2011

...DENSE FOG LINGERING...

AREAS OF DENSE FOG WERE LINGERING NEAR AND NORTH OF THE HIGHWAY 20
CORRIDOR EARLY THIS MORNING. VISIBILITIES IN THE FOG WERE BEING
REDUCED TO LESS THAN ONE QUARTER MILE... AND NEAR ZERO IN SOME
LOCATIONS. THE DENSE FOG IS EXPECTED TO LIFT WITH VISIBILITIES
IMPROVING BY 8 TO 9 AM AS A WARM FRONT PASSES... AND WINDS BECOME
GUSTY FROM THE SOUTH. IF YOU WILL BE DRIVING EARLY THIS MORNING
ESPECIALLY ALONG HIGHWAY 20 AND TO THE NORTH... BE PREPARED TO
ENCOUNTER FOG AND RAPID CHANGES IN VISIBILITY OVER SHORT
DISTANCES. SLOW DOWN... KEEP YOUR HEADLIGHTS ON LOW BEAM... AND
ALLOW PLENTY OF BRAKING DISTANCE.

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.